# SDR DXTA2013061805418

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 5,074 hours, 3,621 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE STICKING AFTER PARKING BRAKE IS RELEASED. POWER LEVERS HAVE TO BE ADVANCED HALFWAY TO GET THEM TO RELEASE.  ADJUSTED THE PARKING BRAKE IAW MM 32-40-51.  OPS & LEAK CHECKED GOOD.
